# SDR CA010507018

- Difficulty date: March 28, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Boeing 737210C
- Aircraft time: 63,943 hours
- Engine: Pwa JT8D9A
- System (JASC): 2425 · AC Indicating System
- Part: Gcu
- Part number: 915F2126
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING NR 2 GEN WENT OFF LINE. CREW STARTED APU & THAT GEN BROUGHT ON LINE&FLT CONTINUED. COMMENCING DESCENT NR 1 GEN WENT OFF LINE & CREW DECLARED. FLT CONCLUDED W/O FURTHER INCIDENT. ON ARRIVAL WERE NO GEN FAIL INDICATION. LIGHTS ILLUMINATED. INVESTIGATION REVEALED NR 2 GENERATOR RESIDUAL VOLTAGE BELOW LIMITS & NR 1 CSD UNSTABLE AT LOWER RPM, BOTH UNITS WERE REPLACED. PREV NR 1 & 2 GCUS HAD BEEN SWAPPED FOR TROUBLE SHOOTING. NR 1 GCU RETURNED TO NR 2 POSITION & REPLACED UNIT INSTALLED IN NR 1 POS. NO GENS WERE OBSERVED TO HAVE GONE OFF LINE AT ANY TIME DURING COURSE TROUBLESHOOTING. A/C TEST FLOWN & RETURNED TO SERVICE.
